Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sheefa

What should I do now then?

Everyone is no doubt familiar with my story. Accutane has left me in a right state with long-term probably permenant joint pain that makes it hard to do anything in life. Had this for over 18 months now since I stopped the drug.

I have been to 7-8 GP's, Rhemutologist, Ortho Surgeon, Physio, Endo and can't remember who else over the last 9-10 months. Had a good dozen blood tests (all negative), MRI scans (negative results), Ankle surgery, a knee biopsy (to see if my joint was damaged and lining inflammed - negative) as well as a wide host of medications from Codeine through to BuTrans morphone patches. ALL TESTS HAVE COME BACK NEGATIVE BUT I AM IN EXTREME PAIN.

I keep telling myself that one day this will pass, but I don't believe it will. I'm only 26 and had my whole life ahead of me. I am contemplating taking a large dose of MDST Morphine tablets, when I say large I mean 120-140mg as that's considered a lethal dose. Yes, I am looking to end my life now. Can't even bare the thought of going on like this. I wanted to have a good career and family, with my current girlfriend, but in my state there's no way I could look after myself let alone her and possibly children in the near uture.

Lost all hope. People have had many positive experiences with accutane I know, but this is just damn evil and unfair. Nobody EVER mentioned to me the side effects could be permanant or might OCCUR AFTER treatment ended. I have seriously lost all the things I love in life. What's even worse, the one drug that did work for my skin I wouldn't touch again if somebody gave me £1 million even though my acne is coming back. I suppose all in all when a life is lost acne doesn't matter.

Bye

Share this post


Link to post
Share on other sites

Sheefa, I am very sorry to hear that you are having a very hard time coping with the lasting negative effects Accutane makes you endure, but please check with a counselor on this issue. While you may voice various issues with the community here at Acne.org, we strongly feel this is not a suitable place to share suicidal thoughts with other members. I strongly encourage you to seek professional assistance on this matter. *hug*

Information about professional assistance can be found here:

http://www.acne.org/messageboard/resources...lai-t16184.html

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×